# SDR IPXA09M57120

- Difficulty date: August 3, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 59,573 hours, 10,675 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: NBA62621
- Part serial: 42858
- Condition: Misrepaired
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQ 258-F1-12 AT L-1 DOOR AFT UPPER CORNER, STA 440- 457, BEAM 7 AND 8 NOT CORRELATED TO MD11 SRM, WRONG FASTENERS.  REMOVED EXISTING REPAIR AT L-1 DOOR AFT UPPER CORNER, STA 440-457 BEAMS 7 AND 8.  FABRICATED AND INSTALLED REPLACEMENT REPAIR REF MD11 SRM 52-10-01 FIG 201 REPAIR 3.
